# SDR A6WA202207308304

- Difficulty date: July 30, 2022
- Submitted: September 7, 2022
- Operation: General aviation
- Aircraft: N457AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7854
- Aircraft time: 39,910 hours, 39,007 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Part number: 601R38303253
- Part serial: NSN
- Condition: Corroded
- Location: Fs 319-Fs 349
- Part time: 39,910 hours, 39,007 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR FLOOR ANGLE P/N: 601R38303-253 BENEATH FITTINGS AT FS 329 AND FS 342 AND RBL 42 - RBL 45.  *******************AIRCRAFT REMOVED FROM SERVICE*********************  BLENDED TWO EACH AREAS ON SERVICE DOOR FLOOR ANGLE P/N: 601R38303-253 WITH  DIMENSIONS: (P1) FS 325-330 = 5.0"L X 1.9"W X .025"D AND (P2) FS 339-343 = 5.0"L X 1.9"W X .033"D IAW CRJ200 SRM 53-00-00 REV 39 AND CRJ200 SRM 51-21-06 REV  39. BLEND AREAS AT (P1) AND (P2) ARE NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53- 00-00 REV 39. ORIGINAL MATERIAL THICKNESS OF FLOOR ANGLE P/N: 601R38303-253 IS .063". REMOVED SERVICE DOOR FLOOR ANGLE AT FS 319 TO FS 349 RBL 42 - RBL 46 IAW CRJ200 SRM 51-42-06 REV 39. LOCATED AND DRILLED NEW SERVICE DOOR FLOOR ANGLE AT FS 319 TO FS 349 RBL 42 - RBL 46 IAW CRJ200 DRAWING PL601R38303 AND CRJ200 SRM 51-41-02  REV 39. INSTALLED NEW SERVICE DOOR FLOOR ANGLE P/N: 601R38303-253 IAW CRJ200 SRM 51-42-06 REV 39, CRJ200 SRM 51-42-13 REV 39, AND CRJ200 SRM 51-42-20 REV 39. WORK ACCOMPLISHED ON AERSALE WO #003697 CARD #20169 AT AERSALE CRS#4AER685B. N457AW TT: 39,910:44 TC: 39,007
